Fixed point theorems for $\alpha$-$\psi$-contractive type mappings

Research output: Contribution to journalArticlepeer-review

847 Citations (Scopus)

Abstract

In this paper, we introduce a new concept of$\alpha$-$\psi$-contractive type mappings and establish fixed point theorems for such mappings in complete metric spaces. Starting from the Banach contraction principle, the presented theorems extend, generalize and improve many existing results in the literature. Moreover, some examples and applications to ordinary differential equations are given here to illustrate theusability of the obtained results.
Original languageEnglish
Pages (from-to)2154-2165
Number of pages12
JournalNONLINEAR ANALYSIS
Volume75
Publication statusPublished - 2012

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Fixed point theorems for $\alpha$-$\psi$-contractive type mappings'. Together they form a unique fingerprint.

Cite this